MathSciNet Relay Station
MathSciNet bibliographic data
MR402735 55E05 (54C56)
Edwards, David A.; Geoghegan, Ross Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy. Trans. Amer. Math. Soc. 219 (1976), 351–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement